# SDR FDEA202008272037

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Latch
- Condition: Damaged
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

R/H APU DOOR 316AR AFT 3 LATCHES HAVE DAMAGE ON LATCH CUT-OUTS REPAIRED R/H APU DOOR 316AR AFT 3 LATCHES CUTOUTS IAW FEDEX EA: F-5240-T0355591 P1   TITLE:DOORS- SERVICE- R/H APU DOOR LATCH CUTOUTS- CRACKED
